IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 424 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2892    
    Printed58    
    Emailed0    
    PDF Downloaded114    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 230-231

Cycloserine induced psychosis with hepatic dysfunction


1 Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir, India
2 Department of Pulmonary Medicine, Government Medical College, Jammu, Jammu and Kashmir, India
3 Department of Psychiatry, Government Medical College, Jammu, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir
India
Login to access the Email id

Source of Support: IPC, Gaziabad (PvPI), Conflict of Interest: None


DOI: 10.4103/0253-7613.153439

Rights and Permissions

With the increase in the cases of multidrug resistance tuberculosis, second line anti-tubercular drugs like the cycloserine are being prescribed frequently. Isoniazid and ethambutol are reported to cause psychosis like state; however, few reports of cycloserine induced psychosis are available. To the best of our knowledge, this is the first case of cycloserine induced psychosis with hepatic dysfunction.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow